# SDR ASAA2018011123162

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 41,317 hours, 12,678 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156183
- Part serial: 5094
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 41,296 hours, 12,673 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ENGINE ANTI-ICE SELECTED,  BRIGHT BLUE COWL VALVE LIGHT REMAINS BRIGHT WITH AMBER TAI INDICATION ON UPPER DISPLAY INTERMITTENT.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENG ANTI-ICE VALVE IAW AMM 30-21-11-400-9-801. OPS AND LEAK CHECKED NORMAL
